Minimal degrees and the jump operator

Journal of Symbolic Logic 38 (2):249-271 (1973)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272061
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 19,940
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Richard A. Shore (1988). A Non-Inversion Theorem for the Jump Operator. Annals of Pure and Applied Logic 40 (3):277-303.
Manuel Lerman (1986). Degrees Which Do Not Bound Minimal Degrees. Annals of Pure and Applied Logic 30 (3):249-276.
M. Lerman (1985). Upper Bounds for the Arithmetical Degrees. Annals of Pure and Applied Logic 29 (3):225-254.
George Barmpalias (2012). Tracing and Domination in the Turing Degrees. Annals of Pure and Applied Logic 163 (5):500-505.

View all 7 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

5 ( #498,253 of 1,792,061 )

Recent downloads (6 months)

4 ( #207,127 of 1,792,061 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.